How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 508
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

Symptoms of oxycodone overdose.

Customer Question

Symptoms of oxycodone overdose.
Submitted: 4 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 4 months ago.

Hi! I'm Dr. Bridget. Thanks for your patience.

An overdose would lead to shallow/slow breathing, confusion, and/or loss of consciousness.

Please feel free to ask further questions. I will be happy to help.

Expert:  Dr. Bridget replied 4 months ago.

I have now released the star scale. If you have no further questions, please take a moment to rate my service. Thanks so much!

Expert:  Dr. Bridget replied 3 months ago.

Hi! Just checking in to see how things are going since you posted your question about oxycodone overdose.

I am here for you if you need anything further.

Related Pharmacy Questions